# SDR SWAA2023102406717

- Difficulty date: October 3, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E OUTER SKIN IS DISBONDED. (MARKED)<[01] REPAIRED DISBONDED OUTER SKIN ON PANEL 192E IAW SRM 51-70-05-2R-2.;[02] VERIFIED CORRECTIVE ACTION ITEM 1 COMPLETED.
